Skip to content
Looking for advice
avatar
QandJsMom posted:
I was diagnosed with PCOS in 2005. I find that metformin is not helping me anymore. it is making me sick like it did when I first started taking it. I also feel like my symptoms are getting a lot worse since I turned 40 this year. If anyone has any advice please share. I am tired of being sick and tired.
Reply


Spotlight: Member Stories

I got my period when I was 12 and it was"normal" for about a year. Then it started skipping and I went to a gynecologist and an endocrinolog...More

Helpful Tips

Max Muscle Blast
If you want to boost over-all results of muscle building then using Max Muscle Blast is a better option for you. This is not only ... More
Was this Helpful?
6 of 6 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.